# SDR CA130403001

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,394 hours
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095009
- Condition: Seized
- Location: Nr 1
- Part time: 24,241 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, SMOKE AND AN ABNORMAL ODOR WAS NOTICED IN THE CABIN AND COCKPIT.  FLIGHT DECLARED AN EMERGENCY AND RETURNED TO THE GATE WHERE PASSENGERS WERE DEPLANED.  DURING TROUBLESHOOTING, THE MAINTENANCE DIAGNOSTIC COMPUTER, MDC, REVEALED AN OVER TEMPERATURE CONDITION AT THE LT AIR CYCLE MACHINE, ACM COMPRESSOR DISCHARGE DUCT. THE ACM WAS INSPECTED AND FOUND SEIZED. THE NR 1 AIR CONDITIONING PACK WAS DEFERRED IAW THE MEL AND THE ACFT RELEASED FOR SERVICE. THE ACM WAS REPLACED AND THE SYS TESTED SERVICEABLE THE FOLLOWING DAY.  ACM PN: GG670-95009-3.
